# SDR DALA2018100905957

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0776065) DURING INSPECTION FOUND OIL CAN ON AFT PRESSURE BULKHEAD STA 1016 BTW STR 1R AND 2R. OIL CAN ON AFT PRESSURE BULKHEAD STA 1016 BTW STR 1R AND 2R WAS REPAIRED PER ERA 572028-14AD REV. ORIGINAL AND ETI-37-18-512 REV.3. SECTION I: PERMANENT REPAIR, SR 4-4177971181, MESSAGE XQO-DAL-18-0082-13B.
